# SDR ASAA2025112662686

- Difficulty date: November 26, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N801AK
- Make and model: Boeing 737-8
- Aircraft serial: 67802
- Aircraft time: 6,385 hours, 1,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L2 DOOR OPENING STICKS WHEN HALF WAY OPEN WHEN CLOSING AT ABOUT HALF WAY CLOSED THE DOOR BINDS AND COMES TO A STOP YOU CAN HEAR A SQUEEKING AND GRINDING NOISE COMING FROM THE LOWER HINGE. GROUNDED - YES. LUBRICATED L2 DOOR REF AMM 12-25-12 OPS CK NORMAL
